![]() |
Volumn 71, Issue 3, 2005, Pages
|
Nonseparability and squeezing of continuous polarization variables
|
Author keywords
[No Author keywords available]
|
Indexed keywords
HERMITIAN STOKES OPERATORS;
NONSEPARABILITY;
POLARIZATION VARIABLES;
QUANTUM STOKES PARAMETERS;
ELECTRIC COMMUTATION;
FUNCTIONS;
MATHEMATICAL MODELS;
MATHEMATICAL OPERATORS;
PARAMAGNETIC RESONANCE;
PHOTONS;
POLARIZATION;
QUANTUM THEORY;
|
EID: 18444386760
PISSN: 10502947
EISSN: 10941622
Source Type: Journal
DOI: 10.1103/PhysRevA.71.032343 Document Type: Article |
Times cited : (32)
|
References (20)
|